# SDR USAA920081773

- Difficulty date: September 28, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 51,102 hours, 34,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON, CRACKED FUSELAGE SKIN, BS 727E, S22L.  REPAIRED FUSELAGE SKIN, BS 727, S22L IAW B737 SRM 53-00-01.
